MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 1-2 LT 8MM; PRSTHSS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 1-2 LT 8MM; PRSTHSS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Catalog Number 74023720
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented a left knee acl/bridge loosening.Event treated with cannulated screw fixation.No additional information available.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, without the requested supporting clinical documents a thorough medical investigation cannot be rendered.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JRNY II XR INS XLPE MED 1-2 LT 8MM
Common Device Name
PRSTHSS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8288441
Report Number1020279-2019-00333
Device Sequence Number16632506
Product Code JWH
UDI-Device Identifier00885556613009
UDI-Public00885556613009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74023720
Device Lot Number17MM04226
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;